CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
SHARP REGULARITY ESTIMATES FOR SOLUTIONS OF THE CONTINUITY EQUATION DRIFTED BY SOBOLEV VECTOR FIELDS 期刊论文
ANALYSIS & PDE, 2021, 卷号: 14, 期号: 8, 页码: 2539-2559
Authors:  Brue, Elia;  Quoc-Hung Nguyen
Favorite  |  View/Download:37/0  |  Submit date:2022/04/02
ordinary differential equations with nonsmooth vector fields  continuity equation  transport equation  regular Lagrangian flow  BV function  log-Sobolev space  Bressan's mixing conjecture  
G-expectation weighted Sobolev spaces, backward SDE and path dependent PDE 期刊论文
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, 2015, 卷号: 67, 期号: 4, 页码: 1725-1757
Authors:  Peng, Shige;  Song, Yongsheng
Favorite  |  View/Download:91/0  |  Submit date:2018/07/30
backward SDEs  partial differential equations  path dependent PDEs  G-expectation  G-martingale  Sobolev space  G-Sobolev space  
Stochastic differential equations with coefficients in Sobolev spaces 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2010, 卷号: 259, 期号: 5, 页码: 1129-1168
Authors:  Fang, Shizan;  Luo, Dejun;  Thalmaier, Anton
Favorite  |  View/Download:77/0  |  Submit date:2018/07/30
Stochastic flows  Sobolev space coefficients  Density  Density estimate  Pathwise uniqueness  Gaussian measure  Ornstein-Uhlenbeck semigroup  
On the free boundary problem to the two viscous immiscible fluids 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 248, 期号: 5, 页码: 1044-1111
Authors:  Xu, Li;  Zhang, Zhifei
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Navier-Stokes equations  Free boundary problem  Sobolev-Slobodetski space  
TWO PROBLEMS OF HERMITE ELLIPTIC EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 2, 页码: 409-414
Authors:  Huang Feimin
Favorite  |  View/Download:90/0  |  Submit date:2018/07/30
Hermite elliptic equation  modified Sobolev space  eigenvalue problem  
A note on the illposedness for anisotropic nonlinear Schrodinger equation 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2008, 卷号: 24, 期号: 6, 页码: 891-900
Authors:  Zhang, Xiao Yi
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
anisotropic Schrodinger equation  anisotropic Sobolev space  illposedness  
On a modified sobolev space 期刊论文
ACTA MATHEMATICA SCIENTIA, 2008, 卷号: 28, 期号: 1, 页码: 1-6
Authors:  Xiaqi, Ding
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
modified sobolev space  Hermite polynomial  weak function  
Quasi sure analysis of local times of anticipating smooth semimartingales 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2007, 卷号: 131, 期号: 8, 页码: 697-715
Authors:  Cao, Guilan;  He, Kai;  Liang, Zongxia
Favorite  |  View/Download:77/0  |  Submit date:2018/07/30
Sobolev space  anticipating smooth semimartingales  generalized local time  quadratic variation  quasi sure convergence  (alpha, p)-modification  
Radial basis function interpolation in Sobolev spaces and its applications 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2007, 卷号: 25, 期号: 2, 页码: 201-210
Authors:  Zhang, Manping
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
Sobolev space  radial basis function  global data density  meshless method  
Hardy-Sobolev inequalities in half-space and some semilinear elliptic equations with singular coefficients 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2007, 卷号: 66, 期号: 2, 页码: 324-348
Authors:  Chen, Shaowei;  Li, Shujie
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Hardy-Sobolev inequalities  semilinear equations  Palais-Smale sequence  hyperbolic space